# SDR SWIA2022122767037

- Difficulty date: November 29, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,274 hours, 36,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-589 Lbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT, LBL 27, BS 559+112-589, TOP OTBD FLANGE.   REMOVED AND INSTALLED A NEW FLOOR IAW SRM 51-42-21,  SRM 51-42-34, REO 601R-53-61-3778, REV-B, AND REO 601R-53-61-7932, REV-.
